# SDR REXA2019062501040

- Difficulty date: June 25, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 13,567 hours, 9,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318757
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON ANGLE KICKPLATE, BTW FS=310 / 349 AND LBL 40 AT INTERNAL SURROUND STRUCTURE OF PASSENGER DOOR (CPAX) (SM) (TCI 53-20-216). "SUMMARY OF NRC: 00186 CORROSION LEVEL: 2; ANGLE KICKPLATE BTW FS=310 / 349 AND LBL 40 WAS REPLACED PER SRM 51-42-06-001-001-A01 AND 51-42-20-001-001-A01.
